MathSciNet Relay Station
MathSciNet bibliographic data
MR2775098 65L06 (65L20)
Wang, Qi; Zhu, Qingyong Stability analysis of Runge-Kutta methods for differential equations with piecewise continuous arguments of mixed type. Int. J. Comput. Math. 88 (2011), no. 5, 1052–1066.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement